# SDR SIMA20120822002

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,996 hours, 25,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 6511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3285, CREW REPORTED FORWARD FLIGHT ATTENDANT FLASHLIGHT WOULD NOT CHARGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT AND BASE ASSEMBLY IAW  CMM 25-60-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
